Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 20, 2015, 3:38 AM CST for 46 counties in Texas. It took effect at Nov 21, 2015, 3:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2015, 3:38 AM CST (09:38 UTC)
- In effect from
- Nov 21, 2015, 3:00 AM CST
- Expired
- Nov 21, 2015, 3:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
533 WWUS74 KFWD 200938 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 338 AM CST FRI NOV 20 2015 ...WIND ADVISORY IN EFFECT EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON... .SYNOPSIS...A STRONG COLD FRONT WILL BRING NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH IN ITS WAKE. TXZ091>095-100>107-115>121-129>134-141>146-156>161-201745- /O.NEW.KFWD.WI.Y.0009.151121T0900Z-151121T2100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS- COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL- MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK 338 AM CST FRI NOV 20 2015 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CST SATURDAY. * WINDS...NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL OCCUR BEHIND A FAST MOVING COLD FRONT. * TIMING...THE FRONT WILL REACH THE NORTHWESTERN PARTS OF NORTH TEXAS AFTER MIDNIGHT...MOVE THROUGH THE METROPLEX AROUND 4 AM...AND THE WACO/TEMPLE/KILLEEN AREA AROUND 6 AM. THE STRONG WINDS WILL GRADUALLY SUBSIDE DURING THE AFTERNOON HOURS. * IMPACTS...LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND IN THE WIND. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT ON WEST-EAST ROADS. OPEN WATERS ON AREA LAKES WILL BECOME CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
5 follow-up statements
348 WWUS74 KFWD 202202 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 402 PM CST FRI NOV 20 2015 ...WIND ADVISORY IN EFFECT EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON... .SYNOPSIS...A STRONG COLD FRONT WILL BRING NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH IN ITS WAKE. TXZ122-123-135-147-148-162-174-175-210615- /O.EXA.KFWD.WI.Y.0009.151121T0900Z-151121T2100Z/ VAN ZANDT-RAINS-HENDERSON-FREESTONE-ANDERSON-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...WILLS POINT...CANTON...GRAND SALINE... VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI...ATHENS... GUN BARREL CITY...TEAGUE...FAIRFIELD...PALESTINE...BUFFALO... CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 402 PM CST FRI NOV 20 2015 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CST SATURDAY. * WINDS...NORTH WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL OCCUR BEHIND A FAST MOVING COLD FRONT. * TIMING...THE FRONT WILL REACH THE NORTHWESTERN PARTS OF NORTH TEXAS AFTER MIDNIGHT...MOVE THROUGH THE METROPLEX AROUND 4 AM... AND THE WACO/TEMPLE/KILLEEN AREA AROUND 6 AM. THE STRONG WINDS WILL GRADUALLY SUBSIDE DURING THE AFTERNOON HOURS. * IMPACTS...LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND IN THE WIND. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT ON WEST- EAST ROADS. OPEN WATERS ON AREA LAKES WILL BECOME CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ TXZ091>095-100>107-115>121-129>134-141>146-156>161-210615- /O.CON.KFWD.WI.Y.0009.151121T0900Z-151121T2100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS- COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL- MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK 402 PM CST FRI NOV 20 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST SATURDAY... * WINDS...NORTH WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL OCCUR BEHIND A FAST MOVING COLD FRONT. * TIMING...THE FRONT WILL REACH THE NORTHWESTERN PARTS OF NORTH TEXAS AFTER MIDNIGHT...MOVE THROUGH THE METROPLEX AROUND 4 AM... AND THE WACO/TEMPLE/KILLEEN AREA AROUND 6 AM. THE STRONG WINDS WILL GRADUALLY SUBSIDE DURING THE AFTERNOON HOURS. * IMPACTS...LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND IN THE WIND. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT ON WEST- EAST ROADS. OPEN WATERS ON AREA LAKES WILL BECOME CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ CAVANAUGH
338 WWUS74 KFWD 210356 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 956 PM CST FRI NOV 20 2015 ...WIND ADVISORY IN EFFECT EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON... .SYNOPSIS...A STRONG COLD FRONT WILL BRING NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH IN ITS WAKE. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200- /O.CON.KFWD.WI.Y.0009.151121T0900Z-151121T2100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 956 PM CST FRI NOV 20 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST SATURDAY... * WINDS...NORTH WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL OCCUR BEHIND A FAST MOVING COLD FRONT. * TIMING...THE FRONT WILL REACH THE NORTHWESTERN PARTS OF NORTH TEXAS AFTER MIDNIGHT...MOVE THROUGH THE METROPLEX AROUND 5 AM...AND THE WACO/TEMPLE/KILLEEN AREA AROUND DAYBREAK. THE STRONG WINDS WILL GRADUALLY SUBSIDE DURING THE MID TO LATE AFTERNOON HOURS. * IMPACTS...LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND IN THE WIND. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT ON WEST TO EAST ORIENTED ROADS. OPEN WATERS ON AREA LAKES WILL BECOME CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
055 WWUS74 KFWD 210943 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 343 AM CST SAT NOV 21 2015 ...WIND ADVISORY IN EFFECT EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR ALL OF NORTH AND CENTRAL TEXAS AND A FREEZE WARNING IS IN EFFECT SATURDAY NIGHT INTO SUNDAY MORNING FOR MOST OF NORTH AND CENTRAL TEXAS... TXZ091>095-100>107-115>123-129>135-141>146-156>159-211745- /O.NEW.KFWD.FZ.W.0001.151122T0400Z-151122T1600Z/ /O.CON.KFWD.WI.Y.0009.000000T0000Z-151121T2100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 343 AM CST SAT NOV 21 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CST SUNDAY. * WINDS...NORTH WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL OCCUR BEHIND A FAST MOVING COLD FRONT TODAY. * TIMING...THE STRONG COLD FRONT HAS ALREADY MOVED THROUGH PORTIONS OF WESTERN NORTH TEXAS AND WILL CONTINUE TO PUSH SOUTHWARD THROUGH NORTH TEXAS THIS MORNING. THE COLD FRONT WILL MOVE THROUGH THE METROPLEX AROUND 5 AM...AND THE WACO/TEMPLE/KILLEEN AREA AROUND DAYBREAK. THE STRONG WINDS WILL GRADUALLY SUBSIDE DURING THE MID TO LATE AFTERNOON HOURS. * TEMPERATURES...AFTERNOON TEMPERATURES IN THE WAKE OF THE STRONG COLD FRONT WILL FALL INTO THE 40S AND 50S. TEMPERATURES TONIGHT ARE EXPECTED TO FALL INTO THE MID 20S ACROSS NORTHWESTERN AREAS OF NORTH TEXAS TO NEAR OR JUST BELOW 32 DEGREES ALONG AND NORTH OF A TEMPLE TO WACO TO CORSICANA TO ATHENS LINE. * IMPACTS...LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND IN THE WIND TODAY. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT ON WEST TO EAST ORIENTED ROADS. OPEN WATERS ON AREA LAKES WILL BECOME CHOPPY TO ROUGH. IN ADDITION...FREEZING TEMPERATURES MAY CREATE CONDITIONS THAT WILL KILL SENSITIVE PLANTS AND TENDER VEGETATION LATE TONIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$ TXZ147-148-160>162-174-175-211745- /O.CON.KFWD.WI.Y.0009.000000T0000Z-151121T2100Z/ FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...TEAGUE...FAIRFIELD...PALESTINE... MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT... OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT 343 AM CST SAT NOV 21 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL OCCUR BEHIND A FAST MOVING COLD FRONT. * TIMING...THE STRONG COLD FRONT WILL MOVE CLOSE TO A LINE FROM HEARNE TO FAIRFIELD TO NEAR BERRYVILLE A COUPLE OF HOURS AFTER DAYBREAK. * IMPACTS...LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND IN THE WIND. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT ON WEST TO EAST ORIENTED ROADS. OPEN WATERS ON AREA LAKES WILL BECOME CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ 15-BAIN
045 WWUS74 KFWD 211718 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1118 AM CST SAT NOV 21 2015 TXZ091>095-100>107-115>123-129>135-141>146-156>159-220130- /O.CON.KFWD.FZ.W.0001.151122T0400Z-151122T1600Z/ /O.CON.KFWD.WI.Y.0009.000000T0000Z-151121T2100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 1118 AM CST SAT NOV 21 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CST SUNDAY. * WINDS...NORTH WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL OCCUR BEHIND A FAST MOVING COLD FRONT TODAY. * TIMING...THE STRONG COLD FRONT HAS ALREADY MOVED THROUGH PORTIONS OF WESTERN NORTH TEXAS AND WILL CONTINUE TO PUSH SOUTHWARD THROUGH NORTH TEXAS THIS MORNING. THE COLD FRONT WILL MOVE THROUGH THE METROPLEX AROUND 5 AM...AND THE WACO/TEMPLE/KILLEEN AREA AROUND DAYBREAK. THE STRONG WINDS WILL GRADUALLY SUBSIDE DURING THE MID TO LATE AFTERNOON HOURS. * TEMPERATURES...AFTERNOON TEMPERATURES IN THE WAKE OF THE STRONG COLD FRONT WILL FALL INTO THE 40S AND 50S. TEMPERATURES TONIGHT ARE EXPECTED TO FALL INTO THE MID 20S ACROSS NORTHWESTERN AREAS OF NORTH TEXAS TO NEAR OR JUST BELOW 32 DEGREES ALONG AND NORTH OF A TEMPLE TO WACO TO CORSICANA TO ATHENS LINE. * IMPACTS...LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND IN THE WIND TODAY. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT ON WEST TO EAST ORIENTED ROADS. OPEN WATERS ON AREA LAKES WILL BECOME CHOPPY TO ROUGH. IN ADDITION...FREEZING TEMPERATURES MAY CREATE CONDITIONS THAT WILL KILL SENSITIVE PLANTS AND TENDER VEGETATION LATE TONIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$ TXZ147-148-160>162-174-175-212100- /O.CON.KFWD.WI.Y.0009.000000T0000Z-151121T2100Z/ FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...TEAGUE...FAIRFIELD...PALESTINE... MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT... OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT 1118 AM CST SAT NOV 21 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL OCCUR BEHIND A FAST MOVING COLD FRONT. * TIMING...THE STRONG COLD FRONT WILL MOVE CLOSE TO A LINE FROM HEARNE TO FAIRFIELD TO NEAR BERRYVILLE A COUPLE OF HOURS AFTER DAYBREAK. * IMPACTS...LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND IN THE WIND. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT ON WEST TO EAST ORIENTED ROADS. OPEN WATERS ON AREA LAKES WILL BECOME CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
733 WWUS74 KFWD 212044 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 244 PM CST SAT NOV 21 2015 TXZ091>095-100>107-115>123-129>135-141>146-156>159-220530- /O.EXP.KFWD.WI.Y.0009.000000T0000Z-151121T2100Z/ /O.CON.KFWD.FZ.W.0001.151122T0400Z-151122T1600Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 244 PM CST SAT NOV 21 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CST SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... * TIMING...TEMPERATURES WILL LIKELY BEGIN TO FALL BELOW FREEZING AWAY FROM URBAN AREAS AFTER MIDNIGHT TONIGHT. FOR URBAN AREAS... TEMPERATURES MAY NOT FALL BELOW FREEZING UNTIL AFTER 3 AM. * TEMPERATURES...LOWS ARE EXPECTED TO FALL INTO THE MIDDLE 20S IN RURAL AREAS...WITH LOWS FALLING INTO THE UPPER 20S TO LOW 30S IN URBAN AREAS. IN GENERAL...LOCATIONS WEST OF INTERSTATE 35 OR NORTH OF INTERSTATE 20 ARE EXPECTED TO SEE THE COLDEST TEMPERATURES BY EARLY SUNDAY MORNING. URBAN AREAS WILL LIKELY SEE TEMPERATURES FALL INTO THE 30 TO 32 DEGREE RANGE. * IMPACTS...FREEZING TEMPERATURES MAY CREATE CONDITIONS THAT WILL KILL SENSITIVE PLANTS AND TENDER VEGETATION LATE TONIGHT INTO SUNDAY MORNING. IF SPRINKLER SYSTEMS ARE LEFT ON IN SUB-FREEZING TEMPERATURES...SLICK SPOTS ON AREA ROADWAYS AND SIDEWALKS MAY DEVELOP WHICH COULD LEAD TO VERY LOCALIZED HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$ TXZ147-148-160>162-174-175-212145- /O.EXP.KFWD.WI.Y.0009.000000T0000Z-151121T2100Z/ FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...TEAGUE...FAIRFIELD...PALESTINE... MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT... OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT 244 PM CST SAT NOV 21 2015 ...WIND ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... NORTHERLY WINDS OF 20 TO 25 MPH...GUSTING TO 30 MPH WILL CONTINUE THROUGH SUNSET. WINDS WILL CONTINUE TO DIMINISH TO 5 TO 10 MPH AFTER MIDNIGHT. $$ CAVANAUGH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 19, 11:19 PM CST, 4 hours 19 minutes earlier.
Area forecast discussion, Nov 19, 11:19 PM CST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1119 PM CST THU NOV 19 2015 .AVIATION... /6Z TAFS/ VFR CONDITIONS PREVAIL ACROSS NORTH TEXAS TONIGHT WITH LIGHT EASTERLY WINDS. MANY AREAS ARE REPORTING CALM WINDS WHICH HAS ALLOWED FOR EXCELLENT RADIATIONAL COOLING. IN AREAS WHERE WINDS HAVE GONE CALM...THE TEMPS HAVE FALLEN TO NEAR THE DEWPOINT AND SOME SHALLOW FOG HAS DEVELOPED. THINK THIS MAY ONLY BE A CONCERN AT WACO OVERNIGHT SO HAVE INCLUDED A TEMPO FOR 3SM BR. OTHERWISE...VFR CONDITIONS WILL PREVAIL. WINDS WILL BECOME SOUTHERLY TOMORROW WITH A STRONG COLD FRONT SCHEDULED TO MOVE THROUGH NORTH TEXAS EARLY SATURDAY MORNING. RIGHT NOW...HAVE TIMING OF THE FRONT AROUND 10Z FOR DFW WITH WINDS BECOMING NORTHERLY 20G30KT. DUNN && .PREV DISCUSSION... /ISSUED 323 PM CST THU NOV 19 2015/ DRY AND COOL AIR WILL CONTINUE TO FILTER INTO THE REGION TONIGHT AS SURFACE HIGH PRESSURE BUILDS IN BEHIND A COLD FRONT. A CLEAR SKY AND DECREASING NORTHERLY WINDS WILL RESULT IN EFFICIENT RADIATIONAL COOLING TONIGHT AND ALLOW TEMPERATURES TO FALL INTO THE 40S. A SHORTWAVE TROUGH AND ASSOCIATED COLD FRONT IS FORECAST TO MOVE FROM THE NORTHERN ROCKIES TO THE NORTHERN HIGH PLAINS FRIDAY. LOW LEVEL MOISTURE WILL BRIEFLY RETURN TO NORTH AND CENTRAL TEXAS ON FRIDAY IN RESPONSE TO THIS SYSTEM. AS A RESULT...FRIDAY WILL BE WARMER WITH HIGHS IN THE UPPER 60S AND LOWER 70S. THE WARM AIR WILL BE VERY TEMPORARY DUE TO A STRONG COLD FRONT THAT WILL DIVE SOUTHWARD ACROSS THE CENTRAL PLAINS FRIDAY NIGHT AND ENTER NORTH TEXAS ON SATURDAY. LIFT ALONG THE FRONT WILL RESULT IN A FEW SHOWERS BUT ANY RAIN THAT FALLS WILL BE LIGHT AND VERY BRIEF. SATURDAY AFTERNOON WILL BE WINDY AND VERY COOL WITH SLOWLY FALLING TEMPERATURES IN THE 40S AND 50S. SOME OF THE COLDEST TEMPERATURES OF THE SEASON ARE EXPECTED SATURDAY NIGHT AND SUNDAY NIGHT WITH MANY AREAS EXPERIENCING THEIR FIRST FREEZE. SOME OF THE RURAL WESTERN ZONES MAY EVEN FALL INTO THE UPPER 20S. A SLOW WARM UP WILL BEGIN ON MONDAY WITH TEMPORARY RIDGING ALOFT. HOWEVER...GULF MOISTURE WILL REMAIN CUT OFF UNTIL TUESDAY WHEN SURFACE LEE TROUGHING DEVELOPS ACROSS EASTERN COLORADO AND NEW MEXICO. THE RETURN OF LOW LEVEL MOISTURE WILL RESULT IN WARMER TEMPERATURES...MORE CLOUDS AND EVEN A LOW CHANCE OF SHOWERS AS SOME SHORT WAVE ENERGY MOVES THROUGH ZONAL FLOW ALOFT. THE UPPER PATTERN WILL BECOME MORE AMPLIFIED MID WEEK THROUGH THE WEEKEND AS A STRONG LOW PRESSURE SYSTEM DEVELOPS ACROSS THE WESTERN STATES. THIS SYSTEM WILL BE ANOTHER BIG SNOW MAKER FOR THE CENTRAL ROCKIES. TEXAS WILL REMAIN IN UNSETTLED SOUTHWEST FLOW WEDNESDAY THROUGH THE THANKSGIVING WEEKEND WHICH WILL RESULT IN SCATTERED SHOWERS ACROSS THE REGION. IT LOOKS LIKE THE BEST CHANCE FOR WIDESPREAD RAIN AND SOME THUNDERSTORMS WILL MOST LIKELY BE NEXT FRIDAY...JUST BEYOND THIS FORECAST CYCLE. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 51 70 48 51 33 / 0 0 20 10 0 WACO, TX 46 71 51 54 33 / 0 0 20 20 0 PARIS, TX 43 66 45 49 28 / 0 0 20 20 0 DENTON, TX 46 69 45 50 29 / 0 0 20 10 0 MCKINNEY, TX 46 68 47 50 30 / 0 0 20 10 0 DALLAS, TX 52 70 48 51 33 / 0 0 20 10 0 TERRELL, TX 47 69 48 51 31 / 0 0 20 20 0 CORSICANA, TX 48 70 51 53 33 / 0 0 20 20 0 TEMPLE, TX 47 72 51 55 33 / 0 0 20 20 5 MINERAL WELLS, TX 43 70 46 51 27 / 0 0 20 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 19, 3:00 PM CST, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 300 PM CST THU NOV 19 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 300 PM CST THU NOV 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 25
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.